# SDR GLBA2003123

- Difficulty date: August 23, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 15,265 hours, 18,881 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 1143800653
- Part serial: 379MU
- Condition: Stuck
- Location: Engine Torque
- Part time: 4,693 hours, 5,008 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RT TORQUE INDICATOR IS STUCK AT 300LB, REMOVED AND REPLACED RT TORQUE GAUGE.   OPS CHECK GOOD.
